# SDR USAASB08128

- Difficulty date: December 29, 2008
- Submitted: December 29, 2008
- Operation: Air carrier
- Aircraft: N154AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23776
- System (JASC): 3397 · Light System Wiring
- Part: Splice
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - MAINTENANCE REPORTED THE EMERGENCY PATH LIGHT AT SEAT ROW 5 INOPERATIVE.  MAINTENANCE REPAIRED A WIRE SPLICE PER SWPM 20-30-12.  OPERATIONAL CHECK GOOD.
